Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ \mathrm{Ext}(A,\,T)$ as a module over $ \mathrm{End}(T)$


Authors: S. A. Khabbaz and E. H. Toubassi
Journal: Proc. Amer. Math. Soc. 48 (1975), 269-275
MSC: Primary 20K05
DOI: https://doi.org/10.1090/S0002-9939-1975-0360865-4
MathSciNet review: 0360865
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that for abelian groups $ A$ and $ T$, where $ A$ is of finite rank and $ T$ is torsion, the End $ (T)$-module $ \operatorname{Ext} (A,T)$ is finitely generated or is of finite rank.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K05

Retrieve articles in all journals with MSC: 20K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0360865-4
Keywords: Module of extensions, rank, finitely generated, classification, homological methods in group theory
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society